Striktionseigenschaften von Regelscharen im En.

Richard Koch

Monatshefte für Mathematik (1977)

  • Volume: 83, page 133-146
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Koch, Richard. "Striktionseigenschaften von Regelscharen im En.." Monatshefte für Mathematik 83 (1977): 133-146. <>.

author = {Koch, Richard},
journal = {Monatshefte für Mathematik},
pages = {133-146},
title = {Striktionseigenschaften von Regelscharen im En.},
url = {},
volume = {83},
year = {1977},

AU - Koch, Richard
TI - Striktionseigenschaften von Regelscharen im En.
JO - Monatshefte für Mathematik
PY - 1977
VL - 83
SP - 133
EP - 146
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.